# SDR DHL2003365007

- Difficulty date: May 28, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Dist
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI, SMOKE LIGHT NR 5, 7, 9, & 10 ILLUMINATED ON FLIGHT ENGINEER PANEL, AND SMOKE AT MASTER WARNING PANEL CONTINUED CHIME.  APPROPRIATE EMERGENCY CHECK LIST ACCOMPLISHED.  REMOVED AND REPLACED NR 7 SMOKE DETECTOR UNIT AS PER M/M 26-11-00.  ALSO REMOVED AND REPLACED BOTH ACM COALESCER BAGS AS A PRECAUTION M/M 21-51-16.  CHECKED ON GROUND, OPS NORMAL.
